Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 340728

Functoriality of the standard resolution of the Cartesian product of a compactum and a polyhedron


Mardešić, Sibe
Functoriality of the standard resolution of the Cartesian product of a compactum and a polyhedron // Topology and its applications, 155 (2007), 1-32 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 340728 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Functoriality of the standard resolution of the Cartesian product of a compactum and a polyhedron

Autori
Mardešić, Sibe

Izvornik
Topology and its applications (0166-8641) 155 (2007); 1-32

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Inverse system; inverse limit; resolution; coherent mapping; Cartesian product; direct product; shape; strong shape; shape domination; strong shape domination

Sažetak
In a previous paper the author has associated with every inverse system of compact Hausdorff spaces with limit X and every simplicial complex K (possibly infinite) with geometric realization P a standard standard resolution. In the paper it is proved that this construction is functorial in the first variable. One of the consequences is the existence of a functor from the strong shape category of compact Hausdorff spaces to the shape category of spaces, which maps X to the Cartesian product XxP. Another consequence is the theorem which asserts that, for compact Hausdorff spaces X, X', such that X is strong shape dominated by X' and the Cartesian product X'xP is a direct product in Sh(Top), then also XxP is a direct product in the shape category Sh(Top).

Izvorni jezik
Hrvatski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037-0372791-2802 - Teorija dimenzije i oblika (Sibe Mardešić, )

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Profili:

Avatar Url Sibe Mardešić (autor)

Citiraj ovu publikaciju

Mardešić, Sibe
Functoriality of the standard resolution of the Cartesian product of a compactum and a polyhedron // Topology and its applications, 155 (2007), 1-32 (međunarodna recenzija, članak, znanstveni)
Mardešić, S. (2007) Functoriality of the standard resolution of the Cartesian product of a compactum and a polyhedron. Topology and its applications, 155, 1-32.
@article{article, author = {Marde\v{s}i\'{c}, S.}, year = {2007}, pages = {1-32}, keywords = {Inverse system, inverse limit, resolution, coherent mapping, Cartesian product, direct product, shape, strong shape, shape domination, strong shape domination}, journal = {Topology and its applications}, volume = {155}, issn = {0166-8641}, title = {Functoriality of the standard resolution of the Cartesian product of a compactum and a polyhedron}, keyword = {Inverse system, inverse limit, resolution, coherent mapping, Cartesian product, direct product, shape, strong shape, shape domination, strong shape domination} }

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • Mathematical Reviews, Zentralblatt für Mathematik





Contrast
Increase Font
Decrease Font
Dyslexic Font